# SDR ASAA2021112336711

- Difficulty date: November 23, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 23,016 hours, 7,314 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED AFTER START ON RECALL, AND EXTINGUISHES WHEN RECALL IS PUSHED. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 21-53 TASK 821, INITIAL BITE ON R PFTC FAULTED TCV, FAULT NOT ACTIVE AFTER RESET R PFTC, RAN BOTH PACKS TO FULL COOL & FULL WARM FOR SEVERAL MINUTES, RECALL TEST NORMAL NO FAULTS PRESENT REF B737-900 AMM 21-00-00.
